# SDR REXA2022071401580

- Difficulty date: July 8, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 33,058 hours, 23,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH6703657413
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FORWARD OVER WING EMERGENCY EXIT DOOR HAS A SUSPECTED CRACK IN THE CAST BODY AT THE BASE OF ONE HOOK FITTING, MARKED.	COMPLIED WITH FINAL REVISION OF ENDEAVOR EA NO: CRJ952-13562, ISSUE DATE: 5/12/2022,REV -IR. FOR RH FWD OVER WING EMER EXIT DOOR CRACK REPAIR.
